# SDR SWAA2021110840565

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED AND CRACKED AT 767-787 6' RIGHT OF CENTER LINE. ; / [01] PERFORMED UT THICKNESS INSP. ON REWORLED AREA @ INTERCOSTAL @ STA 767-787; 6 RIGHT OF CENTER IAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .031'; EQUIP: OLYMPUS 27MG CAL DUE: 4/22 B/C 172139; [02] LATE ENTRY: REMOVED CORROSION; NO CRACKS NOTED(CHIPPED PAINT) AT INTERCOSTAL WEB S-27R; STA 747TO STA 767 PER REF B737-700 SRM 51-10-02-0G-0.; [03] EVALUATED REWORKED AREA; ORIGINAL MAT. 0.036';MATERIAL REMAINING 0.031'; MATERIAL LOST 0.005';FOUND TO BE OUT OF LIMITS. PER REF B737-700 SRM 53-60-15-1A-1; [04] VERIFIED STEP 1/2 AND 3.; [05] REMOVED DAMAGE INTERCOSTAL PER REF B737-700 SRM 51-40-02-0G-0.
